# SDR RAIA980106

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 7002493902
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7396 - STL - FIRST OFFICERS HSI FAILED.  MAINTENANCE REPLACED FIRST OFFICERS HSI.  (M)
